# SDR USAA2010093092154

- Difficulty date: September 3, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517684Y642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON INTERCOSTAL ATTACH ANGLE ON AFT SIDE OF FRAME AT BS 294.5, S7L.  REPLACED INTERCOSTAL ATTACH ANGLE ON AFT SIDE OF FRAME AT BS 294.5, S7L IAW B737 SRM 51-10-02.
